# SDR ASAA04100012

- Difficulty date: January 7, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783503
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND THE LEFT HORIZONTAL STABILIZER LEADING EDGE AT STABILIZER STATION 156.55-159 GOUGED.  REPAIRED HORIZONTAL STAB PER EA.  (M)
